Doctor insights on:
Brown Discharge After Taking Morning After Pill
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
I took the morning after pill and i also take seasonique. For the past few days, about a week after taking the after pill, I have had brown discharge.No odor or pain. Is it normal?
Brown = blood : Brown is simply old blood. This was likely caused by taking the morning after pill. You do not need to take the morning after pill when you're on birth control pills. That is the whole point of birth-control pills. Adding the morning after pill does not make the birth control pills more effective. They're already very effective. ...Read moreSee 1 more doctor answer
I took the morning after pill during my current cycle and was due on 26th Dec instead of the normal red I've had 1 day of brown discharge, why is this?
Took morning after pill, then period came and it was normal like for 5 days and the other 2 days brown discharge came out, am i pragnent?
I've been having brown discharge for a week now. It started right after my period. 3 weeks ago I took a morning after pill. Is it because of that?
Morning after pill: Taking Plan B will throw the normal cycle off for up to 2 months after taking. It may be bleeding too early, too late, too long, too short or skipped. Anything is possible. Take a home urine pregnancy test 14 days after the sex. Be sure to use first urine of the morning for best accuracy. ...Read more
I had sex with my partner but the condom broke i got the morning after pill that night, and 5 days later had a brown discharge but light what is it?
So i took morning after pill after having unrpotected sex, got my period but then after i've been having brown discharge for three days what's wrong ?
This cycle I had to take the morning after pill. I got my period on time and was as normal however the last 7 days after it I am getting a brown discharge and done pain in my rectal area when I pass stoll. I'm
A bit worried and don't know what to do?
I took the morning after pill mid cycle & my period was due on 26th dec but only had sporadic brown discharge is this normal?
My period ended last week and last weekend I had unprotected sex. I took the morning after pill after 13 hours but I still have brown discharge?
I had unprotected sex on my period and took the morning after pill the next day however now there is a smelly brown discharge, how do I make it stop?
I had unprotected sex 18d ago on my first day of period and took morning after pill right away. Now i'm ovulating and having brown discharge.Whatisit?
Reaction to pill: The brownish discharge is old blood and likely a reaction to morning after pill. Unprotected sex can lead to sexually t transmitted disease as well. That discharge is not typical but one can acquire diseases without symptoms. Use condoms for prevention. See a doctor about that. ...Read more
4days after taking morning after pill there is a brown and white discharge. Is it my period starting cos my period is due or can I b preggies?
Take the test: If you want to know if you are pregnant, take a test. In today's world you do not need to wonder if you are pregnant or not based on symptoms. Pregnancy tests are available at any pharmacy and in minutes you will have your answer. They can detect a pregnancy 7-10 days after conception. The best time to take one is when you miss your period. ...Read more
condom broke so I took the morning after pill the next day it broke again so I took another one the next day. First sour thick discharge now brown d?
I had brownish discharge after i had a morning after pill. Is it a cause for concern? Never had discharge like this. It is clear, gel-like mucous discharge?
Light brown discharge when period is supposed to start. I took Ella (ulipristal acetate) the morning after pill a few weeks ago?
White(liquid) milky discharge, after taking morning after pill. Is this a normal symptom? If so, what is the cause?
Probably coincidence: The morning after pill is not expected to cause a discharge, with a disclaimer that hormone changes through the month will normally cause various discharges. The pill could conceivably affect them. These are normal and should not concern you. If you current discharge continues to bother you then have it checked. ...Read more
No it is not normal: A yellow discharge needs to be checked for infection including stds, so you shoud get it checked by your doctor. ...Read more
Possible Side effect: Potential se’s w emergency contraception: tender breasts; changes in menstrual flow (spotting, bleeding, early or late period or spotting instead of period); loose stools; dizziness; headache; nausea/ vomiting; abdominal discomfort or feeling tired. If you develop chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. Notify your gyn if your period is 7 or > days late. ...Read more
Emergency contraception is the method a woman can use to avoid getting pregnant, after she has received sperm in her vagina. She takes the hormone pills, which are usually larger doses of hormones used in oral birth control pills, within a short time (days) after her sexual activity, ...Read more
- Talk to a doctor live online for free
- Discharge after taking morning after pill
- After taking morning after pill
- Period after taking morning after pill
- Ask a doctor a question free online
- Morning after pill yellow discharge
- White discharge after morning after pill
- Brown discharge after abortion pill
- Brown discharge after starting the pill
- Talk to a gynecologist online for free